Asian, 41yrs, lite skin, i was put on Nu derm in Nov.2008 for 5 mo after self-administered Vi peel at home & left w/ PIH, in 2-3 wks, all the PIH dissappeared, since then i've been on a maintenace program 3x a wk. Recently I'm worried sick upon reading articles about side effects of prolonged usage of HQ. considered laser but I'm also afraid that I may end up with worsened PIH after reading horror stories. stop on complete usage of HQ is not ideal then is there any way I can minimize the usage?
I'm Worried Sick of Prolonged Usage of HQ & I'm Looking for Alternative Treatment in Place of Obagi Nu Derm Treatment?
- San Diego, CA
- 4 years ago
No doctor answers yet
You might also like...
What cream or treatment should I use to get rid of dark spots on... 2 doctor answers
What is your thoughts on peeling with isotretinoin? 1 doctor answer
Is There an OTC Cream That's Effect in Removing Brown Spots from... 18 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.